# SDR AGQA065568

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7028511
- Condition: Intermittent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE ASSY IS INTERMITTENT.
